MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP PRECISION OFFSET (5.5 X 0.51 X 18.0MM); BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL.

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP PRECISION OFFSET (5.5 X 0.51 X 18.0MM); BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL.
Model Number 2296033212
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The quality investigation is complete.
 
Event or Problem Description
It was reported that during an acl procedure the blade broke at the mount resulting in a delay of a few minutes.It was also reported that an x-ray was taken to ensure no broken pieces were left in the patient.It was further reported that there were no adverse consequences as a result of this event and the procedure was completed successfully.

Brand Name
PRECISION OFFSET (5.5 X 0.51 X 18.0MM)
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL.
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
MDR Report Key11931302
Report Number3015967359-2021-01038
Device Sequence Number3831772
Product Code GFA
UDI-Device Identifier04546540047007
UDI-Public04546540047007
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2025
Device Model Number2296033212
Device Catalogue Number2296033212
Device Lot Number20266027
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/07/2021
Initial Report FDA Received Date06/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1